# SDR FDEA201602210668

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,879 hours, 15,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704760220
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FRAME 28 - 30, SEAT TRACK Y1456 - Y1959, FLOOR PANEL DAMAGED.  R & R FLOOR PANEL 231AH IAW AMM 53-10-25-07-02.  FABRICATED NEW FLOOR PANEL 231AH ON T16 1189567.
